U.S. doctors online nowAsk doctors free
Hagerstown, MD
A 17-year-old female asked:

I take 150mg of zoloft (sertraline) everyday as prescribed. what would happen if i missed a few days?

2 doctor answers4 doctors weighed in
Dr. Donald Jacobson
A Verified Doctoranswered
41 years experience
Not a good idea: It almost sounds like you're planning to miss several days of it. What is your rationale for doing this? Are you going to be using drugs or drinking during that time? It is simply not a good idea because there's always the risk that your original condition could worsen if you do not take the medication as directed. Please take it as prescribed and be safe. Enjoy your holiday season. Best wishes.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Pamela Pappas
Psychiatry 43 years experience
Relapse, for 1 thing: For one thing, your symptoms could relapse. Also you could experience discomfort such as flu-like symptoms of aching and fatigue, anxiety, dizziness, electric-like sensations, headache, nausea, etc. Hopefully if you're thinking of changing your dose, you'll speak with your doctor first. http://tinyurl.com/d54xbkl.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Nov 26, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.